# SDR 04FDEA01836

- Difficulty date: June 21, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 42,952 hours, 8,766 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP VANE NR 2 TEE FITTING FWD BOLT HOLE CORRODED.  CORROSION REMOVED AS PER SRM 51-21-01.
